Hawari says person's death after receiving COVID-19 vaccine is 'coincidence'

Jordan

Published: 2021-06-27 12:26

Last Updated: 2022-09-28 21:37


Hawari says person's death after receiving COVID-19 vaccine is 'coincidence'
Hawari says person's death after receiving COVID-19 vaccine is 'coincidence'

Sunday, the Minister of Health Feras al-Hawari said that a person died after receiving the second dose of the coronavirus vaccine, adding that the person had underlying health issues. He stressed that it is a 'coincidence' that the person died after getting vaccinated.

He also explained that the effects of the vaccine begin to appear 24 hours after receiving the vaccine and not immediately after.

Hawari told Roya that the person, who is in his/her sixties, received the second dose of the AstraZeneca vaccine Sunday at the Jordan University vaccination site, stressing that the person did not suffer from any side effects after receiving the first dose of the vaccine.